# SDR SIMA200332706

- Difficulty date: November 23, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTOR.  CONNECTOR WAS RECONNECTED AND AN OPS CHECK WAS COMPLIED WITH AIRCRAFT WAS RETURNED TO SERVICE.  (M)
